Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had stapled transanal rectal resection procedure for rectal prolapse. Stomach is aching and feeling heavy in upper area under breast. Cure?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
I had a Starr procedure in September last year for rectal prolapse, but for the last few months my stomach has been aching,,, very heavy in upper area under breasts, and lots of rumbling, and occasionally uncontrolable farts like little popping noises, very embarrising. Plush there is a pulling feeling in lower part of stomach as if it is going to fall away... Please help... I alo had a vaginaplasty in April this year.. And don't want any more ops
Posted Wed, 25 Sep 2013 in Abdominal Pain
Answered by Dr. Amit Jain 50 minutes later
Brief Answer:
Take rabeprazole and tablet gasex

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

I think you are having acid peptic disease with flatulence.

For acid peptic disease take a proton pump inhibitor like rabeprazole

For fart or flatulence:
These are produced because of some indigestible sugars and proteins which are then digested by bacteria present in our gastrointestinal tract(GIT) and produce a foul smell gas which comes out during fart

What you all have to do is:
1.If you are obese or overweight then you should reduce your weight again by exercise and low caloric diet
2.Observe when you take milk or milk products or artificial sweetners whether these symptoms worsen, if yes then please avoid them
3. Avoid carbonated drinks, wine or beer
4. take black tea and add cardamom and ginger to it and take them with meals
5.Don't forget to close mouth while chewing food and Eat slowly
6. Take tablet gasex by Himalaya

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor